MathSciNet Relay Station
MathSciNet bibliographic data
MR2683890 34A08 (34G20 47D06)
Zhou, Yong; Jiao, Feng Nonlocal Cauchy problem for fractional evolution equations. Nonlinear Anal. Real World Appl. 11 (2010), no. 5, 4465–4475.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement